| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

APPLIED MATHEMATICAL SCIENCES

Online Edition, Vol. 7, 2013, no. 93-96


F. Saci, F. Z. Nouri
      The projection method for fluid flows in complex geometries
      Applied Mathematical Sciences, Vol. 7, 2013, no. 93, 4605-4615
      http://dx.doi.org/10.12988/ams.2013.36307

Abderrahmane Moussi, Abdeluaab Lidouh, Fatima Zahra Nqi
      Simulation of Asian options delta using a quadratic congruential pseudo-random numbers generator
      Applied Mathematical Sciences, Vol. 7, 2013, no. 93, 4617-4629
      http://dx.doi.org/10.12988/ams.2013.36294

Jatupat Mekparyup, Kidadan Saithanu
      Development of neural network technique for prediction of PM10 concentration in the industrial area, at the east of Thailand
      Applied Mathematical Sciences, Vol. 7, 2013, no. 93, 4631-4638
      http://dx.doi.org/10.12988/ams.2013.37354

G. M. Arun Prasath, C. V. Seshaiah
      An optimal inventory and warehouse location model under fuzzy environment
      Applied Mathematical Sciences, Vol. 7, 2013, no. 93, 4639-4649
      http://dx.doi.org/10.12988/ams.2013.35284

S. Baskar, S. Palaniammal
      A single server M/G/1 queue with preemptive repeat priority service with server vacation
      Applied Mathematical Sciences, Vol. 7, 2013, no. 94, 4651-4674
      http://dx.doi.org/10.12988/ams.2013.36327

J. Seo, S. H. Lee, T. Kim, S.-H. Rim
      A note on the new approach to q-Bernoulli polynomials
      Applied Mathematical Sciences, Vol. 7, 2013, no. 94, 4675-4680
      http://dx.doi.org/10.12988/ams.2013.37350

Nassar H. Abdel-All, Areej A. Al-moneef
      Ridegs and ravine on Chen sub manifolds in R^4
      Applied Mathematical Sciences, Vol. 7, 2013, no. 94, 4681-4692
      http://dx.doi.org/10.12988/ams.2013.35285

B. Chetia, P. K. Das
      Some results of intuitionistic fuzzy soft sets and its application in decision making
      Applied Mathematical Sciences, Vol. 7, 2013, no. 94, 4693-4712
      http://dx.doi.org/10.12988/ams.2013.36328

Brahim Jarmouni, Ali Souissi
      A posteriori error estimates for elliptic obstacle problems
      Applied Mathematical Sciences, Vol. 7, 2013, no. 95, 4713-4720
      http://dx.doi.org/10.12988/ams.2013.36299

Phakdi Charoensawan
      Tripled fixed points theorems for (\phi, \psi)-contractive operators on partially ordered metric spaces without mixed monotone
      Applied Mathematical Sciences, Vol. 7, 2013, no. 95, 4721-4732
      http://dx.doi.org/10.12988/ams.2013.37368

Li Fang-lan, Jia Gao
      Eigenvalue problems for crosswise vibration equations of beam with continuous external force
      Applied Mathematical Sciences, Vol. 7, 2013, no. 95, 4733-4742
      http://dx.doi.org/10.12988/ams.2013.26378

Jaekeun Park
      Some generalized inequalities of Hermite-Hadamard type for (\apha,m)-geometric-arithmetically convex functions
      Applied Mathematical Sciences, Vol. 7, 2013, no. 95, 4743-4759
      http://dx.doi.org/10.12988/ams.2013.37358

Radwan Abu-Gdairi, Mohammed H. AL-Smadi
      An efficient computational method for 4th-order boundary value problems of Fredholm IDEs
      Applied Mathematical Sciences, Vol. 7, 2013, no. 96, 4761-4774
      http://dx.doi.org/10.12988/ams.2013.37384

Mounir Hamid, Belaiche Mohamed, El Marjani Abdellatif, Mohamed Karim Ettouhami
      Air flow modeling and performance prediction of the integrated-planar solid oxide fuel cell IP-SOFC
      Applied Mathematical Sciences, Vol. 7, 2013, no. 96, 4775-4788
      http://dx.doi.org/10.12988/ams.2013.36296

Giuseppe De Marco, Maria Romaniello
      Games, equilibria and the variational representation of preferences
      Applied Mathematical Sciences, Vol. 7, 2013, no. 96, 4789-4800
      http://dx.doi.org/10.12988/ams.2013.37355

G. L. Silver
      Curve fitting with double-exponential equations
      Applied Mathematical Sciences, Vol. 7, 2013, no. 96, 4801-4804
      http://dx.doi.org/10.12988/ams.2013.36344


Journals | Books | Author guidelines